# SDR CALA2020120701347

- Difficulty date: December 7, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N26952
- Make and model: Boeing 787-9
- Aircraft serial: 36403
- Aircraft time: 27,468 hours, 2,530 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ABYA003012A0010
- Condition: Cracked
- Location: Door Thrshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D LAV L DOOR THRESHOLD LOWER BEAM FOUND CRACKED AND CORROSION, REFER TO NON-ROUTINE NR 9419968.  M/D LAV L DOOR THRESHOLD LOWER BEAM REPAIRED, AS PER ECRA2541-01519 REV ORIG REF TO NON-ROUTINE NR 9419968 SWS FOR DETAIL.
